MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 MBT REV PRIMARY CONICAL REAMER

DEPUY IRELAND - 9616671 MBT REV PRIMARY CONICAL REAMER
Catalog Number 217863199
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the connection side of the mbt rev primary reamer was stripped and needs to be replaced.It would not stay connected to the adapter.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> examination of the returned device confirmed the reported damage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV PRIMARY CONICAL REAMER
Common Device Name
CONICAL REAMER
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7063822
Report Number1818910-2017-50310
Device Sequence Number155919
Product Code HTO
UDI-Device Identifier10603295096535
UDI-Public10603295096535
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer12/05/2017
03/09/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date12/11/2017
03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1